# SDR MASA200700077

- Difficulty date: February 4, 2007
- Submitted: July 25, 2007
- Operation: Air carrier
- Aircraft: N17231
- Make and model: Cndair CL6002B19
- Aircraft serial: 7231
- Aircraft time: 23,627 hours, 17,566 cycles
- System (JASC): 5240 · Service Doors
- Part: Seal
- Condition: Lack Of Lube
- Location: Service Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 2925 MYR - SERVICE DOOR STIFF TO OPEN.  MX LUBED DOOR SEAL, OPS CHECKED GOOD.
